A strongly polynomial algorithm for minimum convex separable quadratic cost flow problems on two-terminal series-parallel networks

Research output: Contribution to journalArticlepeer-review

Abstract

We present strongly polynomial algorithms to find rational and integer flow vectors that minimize a convex separable quadratic cost function on two-terminal series-parallel graphs.

Original languageEnglish
Pages (from-to)117-132
Number of pages16
JournalMathematical Programming
Volume59
Issue number1-3
DOIs
StatePublished - Mar 1993

Keywords

  • Quadratic cost flow problems
  • series-parallel graphs
  • strongly polynomial algorithms

Fingerprint

Dive into the research topics of 'A strongly polynomial algorithm for minimum convex separable quadratic cost flow problems on two-terminal series-parallel networks'. Together they form a unique fingerprint.

Cite this